Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

premature have started greying of hair, kindly suggest remedy

hi doctor I am 19 and I have started to see white hairs and it is terribly upsetting me please help me i think it might be a cause from excess reading late night and taking stress please give me any solutions.
Asked On : Wed, 11 May 2011
Answers:  12 Views:  402
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General Surgeon 's  Response
Hello
Welcome to health care magic
prolonged stress is known to cause pre mature greying of hair.deficiency of minerals & vitamins can also be the cause.So first study hard ,but don`t take tension for study.Also start multivitamins regularly
Wish you speedy recovery
Disclaimer
Answered: Wed, 11 May 2011
I find this answer helpful
  User's Response
Hi,
welcome to health care magic.
avoid stress. make a right schedule for study take proper rest.
if any cough or rhinitis,start steam inhalation and medication.
start bhringraj and amla powder orally.
Answered: Wed, 11 May 2011
  User's Response
Hello Toobeeraj,
Welcome to healthcaremagic forum.
Premature greying of hair can be because of your stress and late night reading (in your case). But premature greying of hair also occurs in nutrients deficiency like minerals e.g. calcium, phosphorus, etc. also due to excessive salty diet.
so for this i would suggest you diet rich in proteins and and salt restricted diet. and aplly castor oil once a week in your hair roots. and take homoeopathic medicine Nat Mur 1M once a week dose.
for further help contact: aashirwadhomoeopathyclinic@gmail.com
take care,
Regards,
Dr. Rooma Ramnani
Answered: Thu, 12 May 2011
Dermatologist Dr. Bharat Chawda's  Response
Hi!toobeeraj,
Welcome To HealthcareMagic forum,

There is only one medicine available for premature graying of hair,and that is effective only if one is below 20 yrs of age.So you still have time to get back your black hair.
You can take calcium patothenate (100mg) daily for long .

regards,
Dr.chawda
Answered: Thu, 12 May 2011
I find this answer helpful
  User's Response
hello dr chawda could you tell me if this medicine has side effects... because i'm afraid of all these
Answered: Sun, 15 May 2011
Pediatrician Dr. Suryakanta Baraha's  Response
Hello
Welcome to health care magic.
avoid stress. take regular sleep.
take lots of green leafy veg with fruits.
drink a lot of water.
increse proteins like egg, milk.
citrus fruits like orange lemon,amla helpful.
regular excercise
pranayama is helpful
avoid harsh sampoo,avoid exposure to pollution.
take care
Answered: Sun, 15 May 2011
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Hi! again,
calcium pantothenate is safe ,but as for any medicine its better to consult a dermatologist and get it prescribed.

regards,
Dr.chawda
Answered: Mon, 16 May 2011
I find this answer helpful
  User's Response
same issue for me
Answered: Fri, 3 Jun 2011
  User's Response
i have the same problem
Answered: Fri, 3 Jun 2011
  Anonymous's Response
Even I am facing same problem
Answered: Fri, 3 Jun 2011
  User's Response
to any doctor or others
could anyone tell me if this product is not side effect as i used it today...........http://www.chemistdirect.co.uk/loreal-elvive-anti-dandruff-active-selenium-shampoo-for-normal-hair_1_25924.html
Answered: Sun, 12 Jun 2011
  User's Response
is SELENIUM in shampoo effective like in l'oreal shampoo for stopping of grey hairs
Answered: Sun, 12 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor